# SDR DATA2015040101

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Aircraft time: 25,881 hours, 34,361 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57331009
- Part serial: 0113
- Condition: Depleted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON CLIMB OUT THROUGH 4200 FT IT WAS NOTICED THAT LT FIRE FAULT LIGHT ON CWP ILLUMINATED.  CREW CONSULTED QRH & RESET CB WHICH HAD POPPED.  IT WAS THEN NOTICED THAT BOTH LT ENG FIRE EXTINGUISHER INDICATORS INDICATED DISCHARGED CONDITION, WHITE.  CB WAS ATTEMPTED TO RESET AGAIN 3 TIMES IAW QRH, AT WHICH TIME CREW DECIDED TO RETURN TO BASE FOR SAFETY REASONS.  UPON MX INVESTIGATION IT WAS DETERMINED THAT LT ENG INBD BOTTLE, CONTENTS HAVE BEEN EXHAUSTED.  BOTTLE WAS REPLACED WITH SERVICEABLE BOTTLE.  SYS OPERATIONAL & FUNCTION CHECK WERE COMPLETED SATISFACTORILY.
